# SDR SWIA2019080146108

- Difficulty date: August 1, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N182SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000579
- Aircraft time: 9,211 hours, 4,937 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE AIRCRAFT MADE A SUDDEN AND ABRUPT VEER TO THE LEFT.  BLOWN TIRE WAS SUSPECTED.  ON LANDING, HIGHER THAN NORMAL VIBRATION FELT FROM MAIN LANDING GEAR.  FLT 3482.  TROUBLESHOT AN ABRUPT VEER TO THE LEFT ON DEPATURE, WHERE A BLOWN TIRE WAS SUSPECTED. ALSO ON LANDING, HIGHER THAN NORMAL VIBRATION FELT FROM MAIN LANDING GEAR. PERFORMED A DVI OF ALL LANDING GEAR, TIRES, BRAKES. NO DAMAGE FOUND. ALL  TIRE PRESSURES GOOD, TAXIED THE PLANE TO THE RUN-UP AREA. NO ISSUES WITH BRAKES OR STEERING, COULD NOT DUPLICATE PROBLEM. ALL WORK DONE IAW AMM.
